Translator Disclaimer
May/June 2009 Well posedness for the stochastic Cahn-Hilliard equation driven by Lévy space-time white noise
Boling Guo, Guolian Wang, Shu Wang
Differential Integral Equations 22(5/6): 543-560 (May/June 2009).

Abstract

In this paper we study a stochastic Cahn-Hilliard equation driven by Lévy space-time white noise with Neumann boundary conditions. We establish the global existence and uniqueness of a mild solution under some regularity and boundedness on the coefficients.

Citation

Download Citation

Boling Guo. Guolian Wang. Shu Wang. "Well posedness for the stochastic Cahn-Hilliard equation driven by Lévy space-time white noise." Differential Integral Equations 22 (5/6) 543 - 560, May/June 2009.

Information

Published: May/June 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.35590
MathSciNet: MR2501683

Subjects:
Primary: 35L77
Secondary: 35A08, 35B30, 35R60, 60H15

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.22 • No. 5/6 • May/June 2009
Back to Top